Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Interpolating Blaschke products and angular derivatives


Authors: Eva A. Gallardo-Gutiérrez and Pamela Gorkin
Journal: Trans. Amer. Math. Soc. 364 (2012), 2319-2337
MSC (2010): Primary 46J15, 30J10; Secondary 30H10, 47B38
Published electronically: January 3, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that to each inner function, there corresponds at least one interpolating Blaschke product whose angular derivatives have precisely the same behavior as the given inner function. We characterize the Blaschke products invertible in the closed algebra

$\displaystyle H^\infty [\overline {b}: b~$$\displaystyle \mbox {has finite angular derivative everywhere}].$

We study the most well-known example of a Blaschke product with infinite angular derivative everywhere and show that it is an interpolating Blaschke product. We conclude the paper with a method for constructing thin Blaschke products with infinite angular derivative everywhere.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46J15, 30J10, 30H10, 47B38

Retrieve articles in all journals with MSC (2010): 46J15, 30J10, 30H10, 47B38


Additional Information

Eva A. Gallardo-Gutiérrez
Affiliation: Departamento de Análisis Matemático, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid Plaza de Ciencias 3 28040, Madrid, Spain
Email: eva.gallardo@mat.ucm.es

Pamela Gorkin
Affiliation: Department of Mathematics, Bucknell University, Lewisburg, Pennsylvannia 17837
Email: pgorkin@bucknell.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05535-8
PII: S 0002-9947(2012)05535-8
Keywords: Blaschke product, interpolating Blaschke product, angular derivative
Received by editor(s): February 18, 2010
Published electronically: January 3, 2012
Additional Notes: The first author was partially supported by the grant MTM2010-16679 and the Gobierno de Aragón research group Análisis Matemático y Aplicaciones, ref. DGA E-64.
The second author wishes to thank the University of Zaragoza for the support provided by a grant from the research institute IUMA and for its hospitality during the fall of 2009.
Article copyright: © Copyright 2012 American Mathematical Society